Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 36, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 31, 2014, 11:32 PM MDT for Grant County, Hooker County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 11:32 PM MDT (05:32 UTC)
- Expired
- Jun 1, 2014, 12:15 AM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1136 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
176
WUUS53 KLBF 010532
SVRLBF
NEC075-091-010615-
/O.NEW.KLBF.SV.W.0036.140601T0532Z-140601T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM MDT SAT MAY 31 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1215 AM MDT
* AT 1129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH
OF WHITMAN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MULLEN AROUND 1210 AM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CARR LAKE AND KELSO.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 144 AND 194.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 159.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
4175 10141 4179 10168
TIME...MOT...LOC 0532Z 262DEG 36KT 4191 10156
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER3 follow-up statements
255
WWUS53 KLBF 010557
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1257 AM CDT SUN JUN 1 2014
NEC075-091-010615-
/O.CON.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1157 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOOKER AND
EASTERN GRANT COUNTIES UNTIL 1215 AM MDT...
AT 1157 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF WHITMAN...AND MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT AND HOOKER COUNTIES.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 194.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 160.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
4175 10141 4179 10168
TIME...MOT...LOC 0558Z 266DEG 30KT 4196 10133
HAIL...1.00IN
WIND...70MPH
$$
SPRINGER642
WWUS53 KLBF 010611
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 AM MDT SUN JUN 1 2014
NEC075-091-010615-
/O.CON.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1211 AM MDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOOKER AND
EASTERN GRANT COUNTIES UNTIL 1215 AM MDT...
AT 1206 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MULLEN...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT AND HOOKER COUNTIES.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 194.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 160.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
4175 10141 4179 10168
TIME...MOT...LOC 0611Z 243DEG 21KT 4202 10125
HAIL...0.88IN
WIND...60MPH
$$
SPRINGER936
WWUS53 KLBF 010615
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 AM CDT SUN JUN 1 2014
NEC075-091-010625-
/O.EXP.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1215 AM MDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR HOOKER AND EASTERN GRANT
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
4175 10141 4179 10168
TIME...MOT...LOC 0615Z 243DEG 21KT 4203 10122
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:40 PM MDT, 52 minutes earlier.
Area forecast discussion, May 31, 10:40 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1140 PM CDT SAT MAY 31 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 358 PM CDT SAT MAY 31 2014 A FAIRLY QUIET NIGHT IS EXPECTED ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA...THE EXCEPTION WILL BE ACROSS NORTHWEST AND EVENTUALLY NORTH CENTRAL NEBRASKA...WHERE A CLUSTER OF THUNDERSTORMS COULD SURVIVE OFF THE HIGHER TERRAIN AS IT MOVES EAST INTO A FAVORABLE LOW LEVEL JET/MOIST ADVECTION AREA. OVERALL CONFIDENCE IS NOT HIGH ON THIS OCCURRING HOWEVER...AS NO REAL DEFINED SHORTWAVE EVIDENT TONIGHT TO HELP MAINTAIN CONVECTION. SO POPS WILL BE MAINTAINED IN THE LOW CHANCE CATEGORY /30 PERCENT/. OTHERWISE CONTINUED WARM/MOIST ADVECTION WILL KEEP LOWS MOSTLY IN THE 60S...WITH A FEW UPPER 50S ACROSS THE PANHANDLE. MODELS SEEM TO BECOMING INTO BETTER AGREEMENT ON THE OVERALL SEVERE WEATHER THREAT SUNDAY. HIGH RES MODELS AGREE THAT SFC LOW PRESSURE WILL BE IN AN ELONGATED FASHION FROM SOUTHWEST SOUTH DAKOTA TO EASTERN COLORADO AROUND SUNRISE. SOUTH TO SOUTHEAST SURFACE WINDS TO THE EAST OF THIS AREA WILL CONTINUE TO DRAW RICH GULF MOISTURE INTO THE AREA. BY LATE MORNING/EARLY AFTERNOON TWO SEPARATE SFC LOWS SHOULD BECOME BETTER DEFINED...ONE NEAR PINE RIDGE SOUTH DAKOTA AND THE OTHER WEST OF GOODLAND KANSAS. BOTH LOWS WILL HAVE AN INFLUENCE ON THE SEVERE WEATHER POTENTIAL ACROSS OUR AREA. THE PINE RIDGE LOW WILL MOVE NORTHEAST TOWARD CENTRAL SOUTH DAKOTA ...WITH A COLD FRONT PIVOTING SOUTHEAST INTO NORTHWEST NEBRASKA BY MID AFTERNOON. THUNDERSTORMS WILL LIKELY FORM ALONG THIS BOUNDARY...WITH SHEAR AND INSTABILITY SUPPORTING SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS. OTHER STORMS /SUPERCELLS/ ARE LIKELY TO THE NORTH AND NORTHEAST OF THE GOODLAND SURFACE LOW ACROSS SOUTHWEST NEBRASKA. HERE SURFACE WINDS WILL BE BACKED TO THE SOUTHEAST...AND A FEW TORNADOES SEEM POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING WIND THREAT. ALL THIS ACTIVITY SHOULD EVOLVE INTO A FORWARD PROPAGATING MCC BY EVENING...WITH HEAVY RAIN LIKELY FOR AREAS OF CENTRAL AND NORTH CENTRAL NEBRASKA AS THE SYSTEM MOVES EAST. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 358 PM CDT SAT MAY 31 2014 THUNDERSTORMS WITH HEAVY RAIN POSSIBLE SUNDAY EVENING THEN AGAIN TUESDAY/TUESDAY NIGHT. THE EXPECTED MCS DEVELOPMENT WILL MOVE INTO CENTRAL AND EASTERN NEBRASKA SUNDAY EVENING. THE EXACT LOCATION DIFFERS BY MODEL...AND KEPT LIKELY POPS GOING EAST OF STOCKVILLE THROUGH BREWSTER AND BASSETT. AREAS EAST OF THIS LINE ARE MOST LIKELY TO EXPERIENCE HEAVY RAINFALL WITH A CONTINUED THREAT FOR ISOLATED LARGE HAIL AND WIND DAMAGE. ANY THUNDERSTORMS IN THE WEST WILL END EARLY EVENING...AS STORM CHANCES END IN THE EAST BY 06Z. THE BALANCE OF MONDAY LOOKS DRY WITH SOME STORMS DEVELOPING IN THE HIGHER TERRAIN TO OUR WEST. BEHIND A WEAK COLD FRONT...SKIES TO BE MOSTLY SUNNY WITH HIGHS UPPER 70S/LOW 80S. DEWPOINTS ACTUALLY FCST TO SLIP INTO THE UPPER 40S AND LOWER 50S. A WARM FRONT IS FORECAST TO DEVELOP ALONG THE NEBRASKA AND KANSAS BORDER MONDAY NIGHT. AS AN UPPER TROUGH MOVES INTO UTAH AND WRN WY...AN ELEVATED WARM FRONT AT H7 WILL LIFT NORTHEAST TRIGGERING A CHANCE FOR SHOWERS FROM THE WESTERN SANDHILLS INTO SWRN NEBR. AS UPPER TROUGH FLATTENS OUT ACROSS THE CENTRAL PLAINS TUESDAY...HEIGHT FALLS ALOFT WILL BRING STEEP LAPSE RATES ALONG WITH MUCAPES OF 1500 TO 2500 J/KG. CONCERNING WILL BE STRONG DEEP LAYER SHEAR OF 50 TO 70 KTS ACROSS THE SERN FA TO SUPPORT SEVERE STORMS. AREAS NEAR AND SOUTH OF INTERSTATE 80 IN CLOSER PROXIMITY TO THE WARM FRONT COULD SEE THE MOST INTENSE STORMS TUESDAY AFTERNOON/EARLY EVENING. WITH AVAILABLE PWAT VALUES OF 1-1.25 INCHES...HEAVY RAINFALL APPEAR INCREASINGLY LIKELY. HAVE LIKELY POPS MOST AREAS TUESDAY/TUESDAY NIGHT..DUE TO CONTINUED MODEL AGREEMENT. FOR WEDNESDAY THROUGH SATURDAY...THERE WILL BE ABOUT A 20 TO 40 PERCENT CHANCE FOR SHOWERS AND THUNDERSTORMS AS A WESTERN CONUS TROUGH BRINGS ZONAL FLOW TO THE CENTRAL CONUS. GENERALLY SEASONAL TEMPS EXPECTED FROM MID 70S TO LOWER 80S. LOWS IN THE MID 50S TO UPPER 50S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1142 PM CDT SAT MAY 31 2014 A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE CENTRAL AND NORTHERN ROCKIES SUNDAY. AS THIS FEATURE APPROACHES THE CENTRAL PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS ON SUNDAY. HOWEVER...OVERNIGHT TONIGHT...THERE CONTINUES TO BE A SMALL THREAT FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA. STORMS MAY IMPACT THE KVTN TERMINAL THROUGH 09Z SUNDAY BEFORE MOVING EAST. EXPECT SOUTHERLY WINDS THROUGH SUNDAY AFTERNOON...WITH A SHIFT TO THE NORTHWEST BY SUNDAY EVENING. AT THIS TIME...CIGS WILL GENERALLY BE VFR WITH THE EXCEPTION OF SOME MVFR CIGS IN THE VICINITY OF THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE ESPECIALLY DURING THE 20Z TO 24Z TIME FRAME ON SUNDAY. WINDS MAY GUST UP TO 40+ KTS WITH SMALL HAIL POSSIBLE IN THE VICINITY OF THUNDERSTORMS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, May 31, 10:51 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1151 PM CDT SAT MAY 31 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-020500- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1151 PM CDT SAT MAY 31 2014 /1051 PM MDT SAT MAY 31 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT...MAINLY ALONG AND NORTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING AND NORTH OF HIGHWAY 91 FROM DUNNING TO ERICSON. A STRONG THUNDERSTORM IS POSSIBLE WITH WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS ARE LIKELY SUNDAY AFTERNOON AND EVENING. A POTENT UPPER LEVEL DISTURBANCE WILL AID IN THUNDERSTORM DEVELOPMENT BY MID AFTERNOON...LASTING INTO SUNDAY EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS...BUT A TORNADO OR TWO CANNOT BE RULED OUT. THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AFTERNOON AND EVENING AS LOW PRESSURE DEVELOPS IN EASTERN COLORADO AND BEGINS CROSSING KANSAS. CONDITIONS MAY BECOME FAVORABLE FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, May 31, 9:24 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1024 PM CDT SAT MAY 31 2014 NEZ004-010430- SHERIDAN NE- 924 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 1030 PM MDT... AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF ALLIANCE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... DIAMOND LAKE AROUND 1000 PM MDT. SMITH LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1010 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, May 31, 9:40 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 940 PM MDT SAT MAY 31 2014 NEZ004-010445- SHERIDAN NE- 940 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 1045 PM MDT... AT 937 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHEAST OF ALLIANCE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... KRAUSE LAKE AROUND 950 PM MDT. DIAMOND LAKE AROUND 1005 PM MDT. ARGO HILL AROUND 1040 PM MDT. WOLF HILL AROUND 1045 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, May 31, 10:20 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1020 PM MDT SAT MAY 31 2014 NEZ022-023-010500- GARDEN NE-GRANT NE- 1020 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND NORTHERN GARDEN COUNTIES UNTIL 1100 PM MDT... AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CRESCENT LAKE NWR...OR 28 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... DEER LAKE AROUND 1025 PM MDT. BRITTON LAKE AND JERRY LAKE AROUND 1035 PM MDT. SWEDE LAKE AROUND 1055 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, May 31, 11:17 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1217 AM CDT SUN JUN 1 2014 NEZ023-024-010615- GRANT NE-HOOKER NE- 1117 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HOOKER AND GRANT COUNTIES UNTIL 1215 AM MDT... AT 1115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF HYANNIS...OR 23 MILES NORTH OF ARTHUR...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PRATT LAKE AND SPRING VALLEY LAKE AROUND 1125 PM MDT. CARR LAKE AROUND 1145 PM MDT. HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 1215 AM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 139 AND 194. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 162. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:13 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 47 min |
| Jun 1, 11:27 AM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 1, 12:35 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 1, 1:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| Jun 1, 5:01 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.